# SDR DALA2024111110828

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 76,173 hours, 9,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FOUND BULK CARGO DOOR SUPPORT FITTING - LOWER AT FRAME FR67 STGR43RH HOLE 1 CRACK, CRACK APPROXIMATELY LENGTH 2MM. CORRECTIVE ACTION: COMPLIED WITH ERA 622047-14. (0652847)
